# SDR C8GA20090091

- Difficulty date: March 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 30112H
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS A CRACK WAS NOTED ON THE LEFT WING NR 2 SLAT LEADING EDGE OTBD HOOK SEAL CAVITY.  CUT OUT EXISTING FILLER STRIP DIM 7.25 INCH BY 1 5/8 INCH.  PERFORMED HFEC NO CRACKS NOTED.  FABRICATED DOUBLER FROM AISI 301 .020 INCH 1/2 H DIM 7 3/8 INCH BY 5 5/8 INCH, REPAIR FILLER .032 INCH 3011/2 H DIM 7.5 INCH BY 1.75 INCH AND STRAP FROM .063 INCH 2024 T3 DIM 3 INCH BY 1 INCH (2EA).  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
